brain-icon
Heavyness in head
I am feeling heavyness in head and face since last 5 months and been prescribed lonazep0.25 and stalopam 10 by doctor. I am little apprehensive of taking these medicines as these days I have to study a lot for my exam and I am afraid these medications can hamper my studies .kindly guide should I take take these medications or avoid them.
38 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

These help in anxiety and depression. Speak with prescribing physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.